# SDR SWAA2021122251429

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#32-186 AFT PIT FLOOR PANEL 140BF CORRODED ; / [01] VERIFIED LIMITS. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. EXCEEDS 20' MAX ALLOWED.; [02] VERIFIED MATERIAL FOR AFT PIT REPLACEMENT FLOOR PANEL 140BF AS .071; 2024 T-3. IAW AMM 25-52-01-201-801.; [03] A-TAG # 105080.; [04] VERIFIED STEP 1 AND 2 AND 3; [05] BEGAN FABRICATING FLOOR PANEL 140BF IAW AMM 25-52-01-201-801. NEED OK TO TREAT AND PRIME UNDERSIDE OF PANEL.; [06] FABRICATION STEP C/W OK TO TREAT AND PRIME; [07] FABRICATED AFT PIT FLOOR PANEL 140BF; IAW AMM 25-52-01-201-801. TREATED BACK OF PANEL IAW AMM 51-21-41-370-803. PRIMED BACK OF PANEL IAW AMM 51-21-72-370-804.; [08] INSP C/W AUDIT C/W
